# SDR RRXA98044

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO EXTERIOR FUSELAGE SKIN/PLATING BEYOND LIMITATIONS IAW DC-8 SRM AT, STA 39 AND LONGERON 33 RIGHT.  REMOVED ALL CORROSION DAMGE AND TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH D53-R01.
